MAUDE Adverse Event Report: CareFusion, Inc SAFE-T-CENTESIS KIT 8FR X 16CM; thoracentesis tray

CareFusion, Inc SAFE-T-CENTESIS KIT 8FR X 16CM; thoracentesis tray
Catalog Number PIG1280K
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction

Brand Name
SAFE-T-CENTESIS KIT 8FR X 16CM
Common Device Name
thoracentesis tray
Manufacturer (Section D)
CareFusion, Inc
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CareFusion, Inc
zona franca las americas
santo domingo
Manufacturer Contact
michael gaffney
75 n. fairview drive
vernon hills, IL 60061
+1(801)565-2341
MDR Report Key50744983
Report Number1423507-2026-00282
Device Sequence Number10309098
Product Code PXI
UDI-Device Identifier10885403076107
UDI-Public(01)10885403076107(17)271022(10)0001497043
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPIG1280K
Device Lot Number0001497043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown